# SDR 2008FA0000047

- Difficulty date: January 9, 2008
- Submitted: January 22, 2008
- Operation: General aviation
- Aircraft: N5354V
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257298
- Engine: Lyc TIO540*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 153615
- Condition: Failed
- Location: Mlg
- Part time: 528 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR DOWN LOCK SWITCH WIRES PULL TIGHT ON STRUT ON RETRACTION AND PULL WIRE STRANDS APART TO BREAKING POINT.  SILICONE TYPE WIRE COATING TENDS TO HOLE WIRE ENDS TOGETHER FOR INTERMITTENT CONTACT.  NEEDS BETTER WIRE AND ROUTING.  (K)
